Letter to the Editor
Matematičeskie zametki, Tome 71 (2002) no. 2
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2002_71_2_a17,
author = {V. V. Goncharov and S. A. Timoshin},
title = {Letter to the {Editor}},
journal = {Matemati\v{c}eskie zametki},
pages = {320},
year = {2002},
volume = {71},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_71_2_a17/}
}
V. V. Goncharov; S. A. Timoshin. Letter to the Editor. Matematičeskie zametki, Tome 71 (2002) no. 2. http://geodesic.mathdoc.fr/item/MZM_2002_71_2_a17/